# SDR 96ZZZX5140

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N854DF
- Make and model: Diamon DA20-A1
- Aircraft serial: 10181
- Engine: Rotax ROTAX912
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Equalizer Tube
- Part number: 924540
- Condition: Blocked
- Location: Manifold Press
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EQUALIZER TUBE BLOCKAGE AT SMALL HOLE WHERE MANIFOLD PRESSURE LINE CONNECTS.  BLOCKED BY CONTAMINATES PERHAPS DUE TO MANUFACTURING.
